# SDR 96ZZZX5345

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N739TX
- Make and model: Cessna 172N
- Aircraft serial: 17270803
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: SK172118A
- Condition: Failed
- Location: Lt Fuel
- Component: Rochstrgauge, C669562019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF BOX FAILURE OF LT FUEL GAUGE.  NEED SOME QUALITY CONTROL.  ROCHESTER, P/N 6247-00133.
